# SDR SWAA2025030591463

- Difficulty date: January 30, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN 2025-94188<[01] REPLACED TIE CLIP LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED TIE CLIP LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV: -. SEE INDIVIDUAL SIGN OFF BELOW JOB COMPLETE AS RII.
